# SDR 95ZZZX3742

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101UM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5073
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Spar
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R
- Part time: 719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR REMOVED FOR DAMAGE PENETRATION OF ONE BLADE STAINLESS STEEL LEADING EDGE.  SENT TO AEC FOR EVALUATION AND REPAIR.  AEC CONDEMNED FOR SPAR REINFORCEMENT PAD CRACK BEYOND LIMITS.
